i had chemotherapy in 2006. in 2007 about 3 months after final treatment, i started getting joint pain, beginning in my fingers. some times all my joints hurt, especially at night. gabapentin helps some, as does lyrica. I still have too much pain with the neurontin. tried a higher dose of lyrica and just went to sleep, couldn't function. the joint pain has gotten progressivdely worse over the last 14 months. i would think it would be getting better, not worse. i had 6 treatment of carboplatin and I think tamoxifin. i am female, age 50 with other health issues (fatigue, diabetes). any ideas for relieving the pain and long term prognosis?
Firstly you need to get a bone scan done. Discuss the reports with your doctor and post them to us too.
Discuss this in detail with your oncologist then, and then decide what is the best option in your specific case. Do not take any medications without consultation with your oncologist/ breast specialist.
Your doctor might put you on calcium and other supplements and also get some tests done most probably.
Let us know how you are doing and keep us posted about what your doctor advises.
I was undergoing chemo for Cuteanous T Cell lymphoma, we tried several types during an eight month period including doxil, pentastatin,gemzybabine coupled with another which i cannot spell or remember.Its been three months sinced my last chemo and i am in so much pain.The pain is in my shoulders,elbows,back of neck and lately my hips,am awaken several times at night in pain,I hardly know how to sleep.The pain is so much I cant sit for to long because i am way to stiff and in pain to walk off.I dont know how long this is going to last but my oncolagist never mentioned this long ongoing pain after chemo.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.